# SDR DALA2024082408420

- Difficulty date: August 24, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9510, CORROSION ON CUSP MEMBRANE (WEB) RH STA Y=389 TO Y=370 AT CPAX. CORRECTIVE ACTION: CORROSION LEVEL 2, CUSP MEMBRANE (WEB) RH STA Y=389 TO Y=370 AT CPAX WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2 REPAIR 2. (LP 0518607)
